# SDR ASOA20170718008V

- Difficulty date: July 20, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 42,178 hours, 32,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20137ASMI
- Part serial: 688598365
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE CHECK,  FOUND THAT SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERIES NUMBER 3 AND 4 IAW  AMM 33-50-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
